Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Suffering from impetigo. Taking medication, desquamation of the skin. Treatment?

my daughter was diagnosed a few weeks ago with impetigo she was prescribed medication for it and has finished it and its all clear now, but I have been noticing her hands constantly peeling mainly her fingertips and fingers i thought it was callus but i read that desquamation of the skin usually happens after infections like impetigo. what should i do
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi i think desquamation of skin is called as keratolysis is caused by same bacteria which has caused can be cured by short course of antibiotic and application of moisteriser along with dipsalic ointment over the peeled area after saline compressors can cure it.use cap a&d tablet daily once can cure it
Answered: Sun, 29 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor